Some may be aware that I am a liver transplant recipient and I take drugs to stop my body from rejecting my new liver. The drug I take is called TacrolimuS an immunosuppressant. It blocks the action of certain blood cells (eg, T lymphocytes) that can cause the body to reject the transplanted organ. NATURALLY there are “side effects”, below is a list of the possible side effects I could experience. I have highlighted IN RED, the effects that I “sometimes” do experience.
swelling of the mouth, face, lips, and tongue);
blurred vision or other vision changes;
changes in the appearance or size of a mole; chest pain; confusion; decreased coordination; fainting;
fast, slow, or irregular heartbeat;
fever, chills, or persistent sore throat;
muscle cramps, or weakness;one-sided weakness; red, swollen, blistered, seizures; severe or persistent dizziness, light-headedness ; shortness of breath; sluggishness; swelling of the hands, ankles, feet, or legs; swollen lymph nodes; symptoms of high blood sugar (eg, increased hunger, thirst, or urination;
loss of appetite;unusual drowsiness;
symptoms of kidney or urinary problems (eg, change in the amount of urine produced; difficult or painful urination; dark or bloody urine;
pain in the groin, side, or lower back);
tremor; trouble speaking;
or bleeding; unusual growths or lumps; unusual or persistent weakness or tiredness;
unusually pale skin; yellowing of the skin or eyes.
I do not experience these symptoms often. “oh” but when i do 😉
RE: MOOD SWINGS. I THINK I AM HANDLING THEM OK AND TRY HARD NOT TO UPSET PEOPLE TOO F****** MUCH.
i DO FEEL AN UNUSUAL DROWSINESS, AFTER A LONG SLEEPLESS NIGHT 😉
i DO SWEAT A GREAT DEAL DURING THE NIGHT, and my heart rate increases, and i DO EXPERIENCE LOWER BACK AND GROIN PAIN.
I sometimes find bruising in strange places on my body, but I cant remember how they got there. this confuses me.
I also feel a tingling and burning sensation all over my body, I like that part best 😉
sometimes after a hard night, my lips and tongue become swollen. and i experience a shortness of breath
SOMETIMES I EXPERIENCE BLURRED VISION AND TEMPORARILY GO BLIND. JUST LIKE MOTHER SAID I WOULD.
But I do thirst for more.
I must say it is not the tablets that are driving me mental it is “women”
oh dear me, i am tired of this SILLINESS now, so i am off to my cot. Nite nite sleep right 😉
Now take your mind out of the gutter. L.O.L.
All rights reserved-all wrongs deserved.